# SDR ASOA201808257154

- Difficulty date: August 25, 2018
- Submitted: August 26, 2018
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 39,636 hours, 23,497 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14524426002
- Part serial: NA
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION FOUND THE L/H ENGINE UPPER FORWARD ENGINE YOKE CRACKED. MAINTENANCE REMOVED AND REPLACED THE YOLK FITTING IAW EC/TC EA 145-2018-125. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
